# SDR 2005FA0000783

- Difficulty date: April 21, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Engine: Lyc IO540*
- System (JASC): 6122 · Propeller Governor
- Part: Retainer
- Part number: D20880
- Condition: Damaged
- Location: Flyweight
- Component: Governor, Mcauly
- Component part number: DC290D1CT37
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(22209)  FLYWEIGHT RETAINING DISC DAMAGED.  (K)
